# SDR AALA20150215006

- Difficulty date: February 12, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 94,987 hours, 14,835 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 311T13502
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON OTBD VERTICAL FRAME FOUND WITH A CRACK DURING THE ACCOMPLISHMENT OF WORK CARD 6986.  R & R VERTICAL STIFFENER IAW FEA 18082.
